Alert archive / Oklahoma / Tornado Warnings in 2015

Tornado Warning 133, NWS Norman, OK

May 26, 2015Blaine County, Caddo County, Custer County, Oklahoma

NWS Norman, OK issued this tornado warning at May 26, 2015, 6:23 PM CDT for Blaine County, Caddo County, Custer County, Oklahoma. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 26, 2015, 6:23 PM CDT (23:23 UTC)
Expired
May 26, 2015, 7:00 PM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.75 in

Counties Blaine County, OK, Caddo County, OK, Custer County, OK

The radar

The Norman radar (KTLX), 121 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 26, 6:32 PM CDTTORNADO3 Sw Hydro, OK
May 26, 6:50 PM CDTHAIL 1.751 S Hydro, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 26, 5:27 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 11.4 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2015-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2015-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1086 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

671 
WFUS54 KOUN 262323
TOROUN
OKC011-015-039-270000-
/O.NEW.KOUN.TO.W.0133.150526T2323Z-150527T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
623 PM CDT TUE MAY 26 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN BLAINE COUNTY IN NORTHWESTERN OKLAHOMA...
  NORTHWESTERN CADDO COUNTY IN SOUTHWESTERN OKLAHOMA...
  SOUTHEASTERN CUSTER COUNTY IN WESTERN OKLAHOMA...

* UNTIL 700 PM CDT
    
* AT 623 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A 
  TORNADO WAS LOCATED NEAR WEATHERFORD...MOVING EAST AT 15 MPH. 
  SPOTTERS REPORT A FUNNEL CLOUD WITH THIS STORM.

  HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

  SOURCE...RADAR INDICATED ROTATION. 

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. 
           DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE 
           DAMAGE IS LIKELY. 

* LOCATIONS IMPACTED INCLUDE...
  WEATHERFORD...HYDRO AND BRIDGEPORT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! MOVE TO A STORM SHELTER... SAFE ROOM OR AN INTERIOR
ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A
MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3557 9872 3563 9838 3541 9839 3545 9862
      3546 9862 3546 9872
TIME...MOT...LOC 2323Z 264DEG 13KT 3552 9866 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
3 follow-up statements
617 
WWUS54 KOUN 262333
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
633 PM CDT TUE MAY 26 2015

OKC011-015-039-270000-
/O.CON.KOUN.TO.W.0133.000000T0000Z-150527T0000Z/
BLAINE OK-CADDO OK-CUSTER OK-
633 PM CDT TUE MAY 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER
COUNTIES...
    
AT 633 PM CDT...A CONFIRMED TORNADO WAS LOCATED ABOUT 3 MILES 
SOUTHWEST OF HYDRO...MOVING EAST AT 25 MPH.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND BRIDGEPORT. 

LAT...LON 3558 9865 3563 9838 3541 9839 3545 9862
      3546 9862 3546 9866
TIME...MOT...LOC 2333Z 289DEG 23KT 3549 9858 

TORNADO...OBSERVED
HAIL...1.75IN

$$

..SPEG.
419 
WWUS54 KOUN 262354
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
654 PM CDT TUE MAY 26 2015

OKC011-015-039-270000-
/O.CON.KOUN.TO.W.0133.000000T0000Z-150527T0000Z/
BLAINE OK-CADDO OK-CUSTER OK-
654 PM CDT TUE MAY 26 2015

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN BLAINE...NORTHWESTERN CADDO AND SOUTHEASTERN CUSTER
COUNTIES...
    
AT 652 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 
WAS LOCATED NEAR HYDRO AND WEATHERFORD...MOVING EAST AT 25 MPH. 
ALTHOUGH THE TORNADO HAS DISSIPATED AND THE ROTATION IS NOT AS 
STRONG... THIS STORM REMAINS CAPABLE OF PRODUCING A TORNADO.

HAZARD...TORNADO AND GOLF BALL SIZE HAIL. 

SOURCE...RADAR INDICATED ROTATION. 

IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT 
         SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE 
         TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR.  TREE DAMAGE IS 
         LIKELY. 

LOCATIONS IMPACTED INCLUDE...
WEATHERFORD...HYDRO AND BRIDGEPORT. 

LAT...LON 3558 9865 3563 9838 3541 9839 3545 9862
      3546 9862 3546 9866
TIME...MOT...LOC 2352Z 281DEG 22KT 3551 9854 

TORNADO...RADAR INDICATED
HAIL...1.75IN

$$

..SPEG.
361 
WWUS54 KOUN 270001
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT TUE MAY 26 2015

OKC011-015-039-270009-
/O.EXP.KOUN.TO.W.0133.000000T0000Z-150527T0000Z/
BLAINE OK-CADDO OK-CUSTER OK-
701 PM CDT TUE MAY 26 2015

...THE TORNADO WARNING FOR SOUTHWESTERN BLAINE...NORTHWESTERN CADDO
AND SOUTHEASTERN CUSTER COUNTIES WILL EXPIRE AT 700 PM CDT...
    
THE ROTATION HAS DECREASED AND A TORNADO DOES NOT APPEAR IMMINENT AT 
THIS TIME. RESIDENTS OF THE AREA SHOULD REMAIN ALERT IN CASE 
ROTATION REDEVELOPS. ALSO...LARGE HAIL AND DAMAGING WINDS REMAIN 
POSSIBLE AND A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR THE 
AREA UNTIL 730 PM.

LAT...LON 3558 9865 3563 9838 3541 9839 3545 9862
      3546 9862 3546 9866
TIME...MOT...LOC 2358Z 264DEG 13KT 3551 9854 

$$

..SPEG.

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 26, 6:17 PM CDT, 6 minutes earlier.

Area forecast discussion, May 26, 6:17 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT TUE MAY 26 2015

.AVIATION...27/00Z TAF ISSUANCE...
PRIMARY AVIATION CONCERN REMAINS FOCUSED ON TSRA DEVELOPMENT THIS
EVENING. THROUGH 00Z... TSRA WILL CONTINUE TO IMPACT KLAW/KSPS
WITH MVFR CEILINGS/VIS. TIMING FOR KOKC/KOUN WOULD HAVE TSRA
IMPACTING AIRFIELDS BETWEEN 01 AND 03Z. WILL MODIFY TAFS AS
CONFIDENCE INCREASES AS STORMS MOVE TOWARD KOKC. STORMS IN SWRN OK
HAVE PUT DOWN A DECENT OUTFLOW... WITH GUSTY SE WINDS TOWARDS
KHBR/KCSM. THIS SHOULD BE SHORT LIVED... 1 TO 2 HRS. FOR
KLAW/KSPS... TSRA AND GUSTY OUTFLOW WILL CONTINUE TO IMPACT EACH
AIRFIELD OVER THE NEXT THROUGH 02 TO 03Z.

JTK

&&

.PREV DISCUSSION... /ISSUED 348 PM CDT TUE MAY 26 2015/

DISCUSSION...
THE PRIMARY CONCERNS OVER THE COMING WEEK WILL BE STRONG TO SEVERE
STORM POTENTIAL...AND AN INCREASING THREAT OF HEAVY RAINFALL
LATE WEEK INTO THE WEEKEND.

STRONG TO SEVERE STORMS WILL REMAIN POSSIBLE THROUGH
TONIGHT...WITH ABUNDANT MOISTURE AND INSTABILITY...EXPECT A FEW
OCCURRENCES OF LARGE HAIL AND DAMAGING WINDS. A LOW TORNADO THREAT
WILL ALSO EXIST WITH THE MORE DOMINANT STORMS ALONG AND SOUTH OF
THE RED RIVER. STORMS SHOULD GRADUALLY WEAKEN BY MIDNIGHT...THOUGH
HEAVY RAINFALL WILL REMAIN POSSIBLE.

TOMORROW...SEVERE STORMS WILL RETURN TO THE FORECAST...AS STRONG
INSTABILITY BUILDS AHEAD OF A DRYLINE OVER THE FAR WEST TEXAS
PANHANDLE AND WESTERN OKLAHOMA. MAIN THREATS WITH THE STRONGEST
STORMS TOMORROW WILL ONCE AGAIN BE LARGE HAIL AND DAMAGING
WINDS...WITH PERHAPS A TORNADO OR TWO FROM LATE AFTERNOON INTO
THE EARLY EVENING.

WITH THE PERSISTENCE OF A MOISTURE RICH ENVIRONMENT...COUPLED
WITH WEAK CAPPING AND SUBTLE SURFACE BOUNDARIES...STRONG TO SEVERE
THUNDERSTORMS APPEAR POSSIBLE VIRTUALLY EVERY DAY INTO THE COMING
WEEKEND. AS CONVECTIVE POTENTIAL WILL BE IMPACTED EACH DAY BY THE
PREVIOUS DAYS THUNDERSTORM ACTIVITY...MUCH UNCERTAINTY REMAINS
WITH RESPECT TO WHEN/WHERE SEVERE STORMS MAY MOST BE LIKELY. IN
ADDITION TO SEVERE STORMS...LOCALIZED HEAVY RAINFALL MAY LEAD TO
FLASH FLOODING IN AREAS...AS MUCH OF THE REGION REMAINS SATURATED
FROM RECENT HEAVY RAINS.

FROM FRIDAY NIGHT THROUGH SUNDAY...A FAIRLY STRONG FRONT...BY MAY
STANDARDS...LOOKS TO MOVE ACROSS OKLAHOMA...STALLING DOWN ALONG
THE RED RIVER. AS THIS FRONT MOVES THROUGH THE DEEP MOIST
AIRMASS...EXPECT THE POTENTIAL FOR MORE WIDESPREAD MODERATE TO
HEAVY RAINFALL TO INCREASE. WITH THE FLOODING RAINS OVER THE LAST
FEW WEEKS...HEAVY RAINFALL WILL CERTAINLY BE A CONCERN FOR
WORSENING RIVER FLOOD AND POTENTIAL FLASH FLOOD CONDITIONS.

THE FRONT LOOKS TO CLEAR MUCH OF THE AREA SUNDAY NIGHT...RESULTING
IN AT LEAST A BRIEF RESPITE FROM HEAVY RAIN AND STORMS FOR THE
BEGINNING OF NEXT WEEK. BUT MUCH UNCERTAINTY REMAINS REGARDING HOW
FAR SOUTH THIS FRONT WILL GET BEFORE STALLING...AND HOW LONG IT
WILL REMAIN BEFORE LIFTING NORTHWARD.

AUSTIN

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  63  81  68  79 /  40  40  40  50
HOBART OK         61  82  67  78 /  30  30  50  50
WICHITA FALLS TX  65  86  68  82 /  40  30  50  40
GAGE OK           57  82  64  79 /  30  40  60  60
PONCA CITY OK     61  82  66  79 /  50  40  40  50
DURANT OK         66  83  68  83 /  40  30  30  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, May 26, 5:09 PM CDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
509 PM CDT TUE MAY 26 2015

OKZ004>048-050>052-TXZ083>090-272215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
509 PM CDT TUE MAY 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...THIS EVENING AND TONIGHT...

.FLOODING...
NUMEROUS STREAMS... CREEKS... AND RIVERS REMAIN IN FLOOD ACROSS
MUCH OF OKLAHOMA AND WESTERN NORTH TEXAS. ANY ADDITIONAL RAINFALL
THROUGH TONIGHT WILL ONLY WORSEN ONGOING FLOODING.

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING
ACROSS PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK AREA COVERS LOCATIONS NEAR AND SOUTH OF A
LINE EXTENDING FROM FREEDOM... TO WEATHERFORD AND CHICKASHA... TO
ADA. THERE IS A MARGINAL RISK FOR SEVERE STORMS NORTH OF THIS
LINE.

TIMING...
THROUGH MIDNIGHT.

IMPACTS...
HEAVY RAINFALL WHICH MAY CAUSE FLASH FLOODING...
LARGE HAIL UP TO TENNIS BALL SIZE...
DAMAGING WINDS UP TO 70 MPH...
LOW CHANCE FOR A FEW TORNADOES...

DISCUSSION...
SCATTERED SEVERE THUNDERSTORMS DEVELOPED ACROSS NORTHERN TEXAS
AND SOUTHERN OKLAHOMA LATE THIS AFTERNOON. THIS ACTIVITY WILL
CONTINUE TO EVOLVE AND MOVE EAST AND NORTHEAST THROUGH THE
EVENING. ISOLATED STORMS MAY FORM CLOSE TO NORTHWEST WEST AND
WEST-CENTRAL OKLAHOMA AS WELL. THESE STORMS MAY BEGIN AS
SUPERCELLS... THEN TRANSFORM INTO CLUSTERS. STORMS ARE EXPECTED
TO WEAKEN MAINLY BELOW SEVERE LIMITS AFTER MIDNIGHT TONIGHT.

DUE TO MODERATE TO STRONG INSTABILITY... AND SUFFICIENT MOISTURE
AND SHEAR... SOME SEVERE STORMS ARE POSSIBLE THIS AFTERNOON AND
EVENING. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN HAZARDS...
CONDITIONS MAY FAVOR A FEW TORNADOES... ESPECIALLY NEAR THE RED
RIVER VALLEY.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREAS SHOULD PREPARE FOR SEVERE WEATHER OPERATIONS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
NOT MUCH CHANGE TO THE ONGOING PATTERN IS EXPECTED THROUGH
SATURDAY. THIS WILL PRESENT A RISK OF STRONG TO SEVERE
THUNDERSTORMS EACH DAY... AND A RISK OF HEAVY RAINFALL AND
ASSOCIATED FLOODING. THURSDAY NIGHT THROUGH SATURDAY MAY HAVE
THE HIGHEST CHANCES FOR STORMS AND SIGNIFICANT FLOODING. STORM
CHANCES ARE EXPECTED TO DECREASE SUNDAY INTO MONDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN... AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ

In the hours before

Local storm report, May 26, 6:04 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
604 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             10 N SCOTLAND           33.80N 98.47W
05/26/2015  E1.50 INCH       ARCHER             TX   EMERGENCY MNGR

&&

TLINDLEY
Local storm report, May 26, 6:09 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
609 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     HAIL             WINDTHORST              33.58N 98.44W
05/26/2015  E1.50 INCH       ARCHER             TX   BROADCAST MEDIA

&&

TLINDLEY
Local storm report, May 26, 6:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
614 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             2 S MOUNTAIN VIEW       35.07N 98.75W
05/26/2015  E2.00 INCH       KIOWA              OK   LAW ENFORCEMENT

&&

TLINDLEY
Local storm report, May 26, 6:15 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
615 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0602 PM     HAIL             BURKBURNETT             34.08N 98.56W
05/26/2015  E1.00 INCH       WICHITA            TX   TRAINED SPOTTER

&&

TLINDLEY
Special weather statement, May 26, 6:17 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
617 PM CDT TUE MAY 26 2015

OKZ023-024-262345-
CANADIAN OK-CADDO OK-
617 PM CDT TUE MAY 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CANADIAN AND
NORTHWESTERN CADDO COUNTIES UNTIL 645 PM CDT...

AT 614 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EAKLY...MOVING
NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3517 9848 3522 9861 3544 9858 3540 9827
TIME...MOT...LOC 2314Z 210DEG 35KT 3529 9853

30
Local storm report, May 26, 6:19 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
619 PM CDT TUE MAY 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     HAIL             CHARLIE                 34.10N 98.32W
05/26/2015  E1.50 INCH       CLAY               TX   LAW ENFORCEMENT

&&

TLINDLEY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:52 PM CDTRiver Flood WarningOUNHughes14 hr
May 26, 4:29 AM CDTDense Fog AdvisoryOUNCaddo, Canadian, Carter, Cleveland, Comanche, Cotton and 12 more5 hr
May 26, 12:50 PM CDTSpecial Weather StatementOUNComanche25 min
May 26, 12:55 PM CDTSpecial Weather StatementOUNComanche20 min
May 26, 1:06 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Grady, Stephens39 min
May 26, 1:41 PM CDTSevere Thunderstorm WarningOUNGrady, McClain49 min
May 26, 1:42 PM CDTSpecial Weather StatementOUNStephens33 min
May 26, 2:16 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma44 min
May 26, 2:58 PM CDTSpecial Weather StatementOUNKay32 min
May 26, 2:58 PM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma47 min
May 26, 3:06 PM CDTSpecial Weather StatementOUNPayne24 min
May 26, 3:17 PM CDTSevere Thunderstorm WarningOUNLincoln, Payne43 min
May 26, 3:19 PM CDTSpecial Weather StatementOUNKay26 min
May 26, 3:39 PM CDTSpecial Weather StatementOUNMcClain36 min
May 26, 4:29 PM CDTSpecial Weather StatementOUNTillman31 min
May 26, 4:33 PM CDTSevere Thunderstorm WarningOUNTillman42 min
May 26, 4:48 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman42 min
May 26, 5:12 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Tillman48 min
May 26, 5:26 PM CDTSevere Thunderstorm WarningOUNCaddo, Kiowa, Washita49 min
May 26, 5:42 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Tillman48 min
May 26, 6:04 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Custer41 min
May 26, 6:17 PM CDTSpecial Weather StatementOUNCaddo28 min
May 26, 6:24 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens51 min
May 26, 6:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Kingfisher47 min

Nearby

Tornado Warnings in Oklahoma, 2015Every tornado warning in 2015Tornadoes in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.